# SDR SWAA2012021001316

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 29,659 hours, 17,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR EMERGENCY LIGHT TRACK COVER CRACKED BETWEEN ROW 11 TO ROW 21.  REMOVED AND REPLACED COVER PER MM.
